# SDR SWIA202162473

- Difficulty date: August 25, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON BACKSPLASH SILL PLATE ON STRGR 20R BETWEEN FS310.00 Â€“ FS319.00    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED INTERCOSTAL AT STGR20R AT FS310 TO FS319 REF CRJ700 SRM 51-42-06-001-001-A01, DWG: SH670-31950 REV Y.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
